JournalsprimsVol. 55, No. 2pp. 283–318

Stability of Restrictions of the Cotangent Bundle of Irreducible Hermitian Symmetric Spaces of Compact Type

  • Indranil Biswas

    Tata Institute of Fundamental Research, Mumbai, India
  • Pierre-Emmanuel Chaput

    Université de Lorraine, Vandœuvre-lès-Nancy, France
  • Christophe Mourougane

    Institut de Recherche Mathématiques de Rennes (IRMAR), France
Stability of Restrictions of the Cotangent Bundle of Irreducible Hermitian Symmetric Spaces of Compact Type cover
Download PDF

A subscription is required to access this article.

Abstract

It is known that the cotangent bundle ΩY\Omega_Y of an irreducible Hermitian symmetric space YY of compact type is stable. We show that if XYX \subset Y is a subvariety whose structure sheaf has a short split resolution and such that the restriction map Pic(Y)(Y) \to Pic(X)(X) is surjective, then, apart from a few exceptions, the restriction ΩYX\Omega_{Y|X} is a stable bundle. We then address some cases where the Picard group increases by restriction.

Cite this article

Indranil Biswas, Pierre-Emmanuel Chaput, Christophe Mourougane, Stability of Restrictions of the Cotangent Bundle of Irreducible Hermitian Symmetric Spaces of Compact Type. Publ. Res. Inst. Math. Sci. 55 (2019), no. 2, pp. 283–318

DOI 10.4171/PRIMS/55-2-3